American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53A30) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Charles Fefferman and C. Robin Graham. Juhl's formulae for GJMS operators and $Q$-curvatures. J. Amer. Math. Soc. 26 (2013) 1191-1207.
Abstract, references, and article information   
View Article: PDF

[2] Xiuxiong Chen, Claude LeBrun and Brian Weber. On conformally Kähler, Einstein manifolds. J. Amer. Math. Soc. 21 (2008) 1137-1168. MR 2425183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] A. Rod Gover and Kengo Hirachi. Conformally invariant powers of the Laplacian --- A complete nonexistence theorem. J. Amer. Math. Soc. 17 (2004) 389-405. MR 2051616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1